Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2008, Article ID 129584, 12 pages
http://dx.doi.org/10.1155/2008/129584
Research Article

Single and Multiple Scattering in UWB Bicone Arrays

1ENSTA, 32 Boulevard Victor, Paris Cedex 15 75739, France
2DEIS, Facoltà di Ingegneria, Via del Risorgimento 2, Bologna 40100, Italy

Received 1 May 2007; Revised 12 September 2007; Accepted 29 December 2007

Academic Editor: Dejan Filipovic

Copyright © 2008 Raffaele D'Errico and Alain Sibille. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raffaele D'Errico and Alain Sibille, “Single and Multiple Scattering in UWB Bicone Arrays,” International Journal of Antennas and Propagation, vol. 2008, Article ID 129584, 12 pages, 2008. https://doi.org/10.1155/2008/129584.